Notre Dame Journal of Formal Logic

Axioms for tense logic. II. Time periods.

John P. Burgess

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 23, Number 4 (1982), 375-383.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870150

Zentralblatt MATH identifier
0452.03022

Mathematical Reviews number (MathSciNet)
MR669144

Digital Object Identifier
doi:10.1305/ndjfl/1093870150

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}

Citation

Burgess, John P. Axioms for tense logic. II. Time periods. Notre Dame Journal of Formal Logic 23 (1982), no. 4, 375--383. doi:10.1305/ndjfl/1093870150. http://projecteuclid.org/euclid.ndjfl/1093870150.


Export citation

See also

  • Part I : John P. Burgess. Axioms for tense logic. I. ``Since'' and ``until''. Notre Dame Journal of Formal Logic, volume 23,issue 4, (1982), pg. 367-374.